Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter #1
tuesday was my first day of school. i was wanted to get to bed early monday night so i took two bendadryl capusles. and a little bit later i got nervous as always before school and i took .5 mg of klonopin well i slept like a log but the next morning i woke up at 5:30 to take a shower and felt completly fine. started washing up and i noded off a bit in the shower i just figured it was because the water was nice and warm and it was so early in the morning. when i was about to put my shampoo in my hair my stomach became very upset and i thought i was going to puke. but i didn't i just passed out falling though the shower door onto the floor. i came to a few seconds later and tryed to reach for my towel but as i did i passed out for a second time. at this point my sister heard me fall both times and came in to see what was going on. i told to go get our mom and as i did that i passed out for a third time. i woke up to my stepdad standing over asking what i was doing lol. (as if i ment to pass out three times). before this happen i only pass out once in my life and that was back in like feb. does anyone else think it was because of the meds.
 

·
Registered
Joined
·
881 Posts
were those the only medications you were taking? dude klonopin can make you dizzy sometimes and so can benadryl, but if you took them the night before, they shouldnt of had any effect. however, many people can sometimes get dizzy/and or pass out in the shower because of the hot water. the hot water can sometimes dialate blood vessels, causing lots of blood to go to you legs and away from your head. many times i have just nearly passed out when i am in too hot of a shower......
 

·
Banned
Joined
·
232 Posts
benadryl and all antihistamines can have a next day hangover effect, but I would be seeing a doc about it

dont let shower water run into ears as this can cause dizzyness
 

·
Banned
Joined
·
133 Posts
Well, it sounds like the only thing that you changed in your routine before you passed out three times is that you took the benadryl and klonopin. Sometimes, mixing meds can cause very strange things to happen, and that seems like that case here. I don't have expert or specific knowledge on these drugs, but just looking at this from a problem-solution analytical perspective, it seems that the only thing that you changed was your medicine.

Definitely see a doctor and see what might be going on because passing out three times for any reason is not a good thing!
 
1 - 4 of 4 Posts
Top